# SDR DL72S002236

- Difficulty date: November 16, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 59,395 hours, 43,685 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT F-1 LTR CK, .75 INCH CRACK IN NR 4 L/E FLAP OUTER SKIN AT O/B LIP HINGE CUTOUT.  REPAIRED PER M/M 57-53-00.
